# SDR UALA2012012500533

- Difficulty date: January 25, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 65,154 hours, 9,310 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bolt
- Condition: Sheared
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED NR 2 ENG HPSOV PER MM FOR ACCESS TO SHEARED BOLTS.  REPLACED HPSOV.
